# SDR USAA950514

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 500
- Part time: 34,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORRODED AREA .5 INCH BY .5 INCH STATION 500 RT.  REPAIRED PER SRM 51-40-3.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  (W)
